Skip to product information
1 of 4

Coltalin

Coltalin Cold and Allergy Tablets (24 Tablets)

Coltalin Cold and Allergy Tablets (24 Tablets)

Regular price $10.79 CAD
Regular price Sale price $10.79 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Coltalin (幸福傷風素) Cold and Allergy Tablets are formulated to provide temporary relief of symptoms of the common cold, including mild to moderate aches and pains, sneezing, runny nose, and nasal congestion. These tablets are also formulated to help in reducing fever and in providing allergy relief.

Directionsfor Adults and Children Age 12+:

  • Take 2 tablets every 4 hours.
  • Do not take more than 8 tablets in 24 hours.

Active Ingredients (per tablet):

  • Acetaminophen 325 mg
  • Chlorpheniramine Maleate 2 mg
  • Phenylephrine Hydrochloride 5 mg

    Inactive Ingredients: 

    • Colloidal silicon dioxide
    • Corn starch
    • FD&C yellow no. 6 lake
    • Magnesium stearate
    • Polyvinylpyrrolidone
    • Sodium starch glycolate

      Warnings:

      • Liver warning: This product contains acetaminophen. Maximum daily dosage is 8 tablets in 24 hours. Severe or possibly fatal liver damage may occur if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Drowsiness may occur; do not drive or engage in activities requiring alertness.
      • Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these symptoms occur, stop use and seek medical attention immediately.
      • Do not use: in children under 12 years of age; with any other drug containing acetaminophen or chlorpheniramine maleate; if you are allergic to acetaminophen or any ingredient in this product, with a monoamine oxidase inhibitor (MAOI) or for 2 weeks after stopping the MAOI drug. If you are unsure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist.
      • Ask doctor or pharmacist before use if you have a liver or kidney disease, heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, breathing problem (e.g. emphysema or chronic bronchitis), difficulty in urination, are taking Warfarin-containing blood thinning drugs, taking sedatives or traquilizers, or are pregnant or breastfeeding.
      • Keep out of reach of children. This package contains enough drug to seriously harm a child. Use only on the advice of doctor. In case of overdose, call poison control or doctor immediately.

      Product DIN: 02244263. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary.

      -----

      Please note: Due to provincial pharmacy regulations, this product cannot be shipped to customers in Quebec.

      View full details

      Customer Reviews

      No reviews yet
      0%
      (0)
      0%
      (0)
      0%
      (0)
      0%
      (0)
      0%
      (0)